# SDR J7SA2020070600206

- Difficulty date: June 10, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N571FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20536
- Aircraft time: 6,990 hours, 4,200 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL COMING THROUGH VENTS ON GROUND AND IN THE AIR.  REMOVED AND REPLACED APU.
